Author Details

M. AL-Zaydi, Areej

  • Vol 1, No 2 (2012) - Articles
    Estimation Based on Generalized Order Statistics from a Mixture of Two Rayleigh Distributions
    Abstract  PDF
  • Vol 1, No 2 (2012) - Articles
    Bayesian Prediction Based on Generalized Order Statistics from a Mixture of Two Exponentiated Weibull Distribution Via MCMC Sumulation
    Abstract  PDF


International Journal of Statistics and Probability   ISSN 1927-7032(Print)   ISSN 1927-7040(Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.

----------------------------------------------------------------------------------------------------------------------------------------------------------------------

doaj_logo_new_120 proquest_logo_120images_120.